# SDR DHLA201000114

- Difficulty date: September 1, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE DAMAGED RIB IN RT FLAP WELL STA XW 90 AND REPAIR IAW APPROVED DATA PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3, DATED 10-06-10, EVA D857-00357 REV IR DATED 09-01-10.  REMOVED DAMAGED RIB & EXISTING REPAIR IAW SRM 51-1-21, SRM 51-3-0. CUT OUT DAMAGED WEB & FABRICATED REPAIR WEB SEGMENT & REPAIR SPLICE, (2EA) STIFFENERS IAW DWG ES-D85700357-001-DREV IR DATED 09-01-10, DWG NR5311033. HEAT TREATED REPAIR PARTS FROM 2024"0" TO 2024T4 AND FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1-13-17. VISUALLY INSPECTED AROUND REWORKED AREA & NDT INSPECTED CUT OUT AREA AND REPAIR PARTS. NO CRACK FOUND IAW NDT SPM PART 09 & 06-10-01-001. ENCLOSED (2EA) SMN FORM 242-2 AND SMN FORM 242. CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW DWG ES-D85700357-001-D, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1. REINSTALLED RIB IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1.
